CSpace

Browse/Search Results:  1-10 of 62 Help

Selected(0)Clear Items/Page:    Sort:
An alternating minimization method for robust principal component analysis 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2019, 卷号: 34, 期号: 6, 页码: 1251-1276
Authors:  Shen, Yuan;  Xu, Hongyu;  Liu, Xin
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Robust principal component analysis  symmetric low rank product minimization  singular value decomposition  alternating minimization  
Controllability of Nash Equilibrium in Game-Based Control Systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2019, 卷号: 64, 期号: 10, 页码: 4180-4187
Authors:  Zhang, Ren-Ren;  Guo, Lei
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Controllability  hierarchical structure  maximum principle  Nash equilibrium  noncooperative differential games  
Global stability of Boltzmann equation with large external potential for a class of large oscillation data 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 6, 页码: 3610-3645
Authors:  Wang, Guanfa;  Wang, Yong
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Boltzmann equation  Global well-posedness  Large-amplitude initial data  Large external potential  A priori estimate  
Stochastic proximal quasi-Newton methods for non-convex composite optimization 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2019, 卷号: 34, 期号: 5, 页码: 922-948
Authors:  Wang, Xiaoyu;  Wang, Xiao;  Yuan, Ya-xiang
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Non-convex composite optimization  Polyak-Lojasiewicz (PL) inequality  stochastic gradient  stochastic variance reduction gradient  symmetric rank one method  rank one proximity operator  complexity bound  
On the Derivative Imbalance and Ambiguity of Functions 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2019, 卷号: 65, 期号: 9, 页码: 5833-5845
Authors:  Fu, Shihui;  Feng, Xiutao;  Wang, Qiang;  Carlet, Claude
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Ambiguity  derivative imbalance  differential uniformity  Fourier transform  nonlinearity  
Refined basic couplings and Wasserstein-type distances for SDEs with Levy noises 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2019, 卷号: 129, 期号: 9, 页码: 3129-3173
Authors:  Luo, Dejun;  Wang, Jian
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Refined basic coupling  Levy jump process  Wasserstein-type distance  Strong ergodicity  
Geometric Distance Between Positive Definite Matrices of Different Dimensions 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2019, 卷号: 65, 期号: 9, 页码: 5401-5405
Authors:  Lim, Lek-Heng;  Sepulchre, Rodolphe;  Ye, Ke
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
Riemannian manifold  geodesic distance  positive definite matrices  covariance matrices  ellipsoids  
Noise-Induced Synchronization of Hegselmann-Krause Dynamics in Full Space 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2019, 卷号: 64, 期号: 9, 页码: 3804-3808
Authors:  Su, Wei;  Guo, Jin;  Chen, Xianzhong;  Chen, Ge
Favorite  |  View/Download:4/0  |  Submit date:2019/10/28
Full space  Hegselmann-Krause (HK) dynamics  noise-induced synchronization  self-organizing systems  
L-2-contraction of large planar shock waves for multi-dimensional scalar viscous conservation laws 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 5, 页码: 2737-2791
Authors:  Kang, Moon-Jin;  Vasseur, Alexis F.;  Wang, Yi
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
A recursive construction of permutation polynomials over F-q2 with odd characteristic related to Redei functions 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2019, 卷号: 87, 期号: 7, 页码: 1481-1498
Authors:  Fu, Shihui;  Feng, Xiutao;  Lin, Dongdai;  Wang, Qiang
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Finite fields  Permutation polynomials  Compositional inverse  Redei functions  Dickson polynomials